# SDR CA971113070

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer Casing
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: C, D, E
- Precautionary procedure: A, E

## Discrepancy

(CAN) THE AIRCRAFT SUFFERED A COMPLETE LOSS OF POWER ON NR NR3 ENGINE DURING CLIMB-OUT.  INVESTIGATION FOUND COMPRESSOR DAMAGE CAUSED BY THE INGESTION OF FAILED SECTIONS OF A SPACER CASING BETWEEN THE INLET GUIDE VANE CASE AND THE FIRST STAGE COMPRESSOR.
